question-icon

Why have I not had periods for two cycles after discontinuing Ovral-L?

default
Posted on Wed, 18 Nov 2020
Question: hi i am 47 year old woman, i was on ovral L for past 1.5 year, i stopped the pill this january after my periods. I had intercourse on dec 13,2017. after that twice i had periods. Now i stopped the pill, i am not having any periods from february. I didnt have intercourse after dec 13, 2017. what could be the reason for not havung my periods. I checked for my pregnancy test by velocit kit around february. it was negative. how can i have my periods back please help me. any medication i can use ?
doctor
Answered by Dr. Raju A.T (2 hours later)
Brief Answer:
Menopause

Detailed Answer:
Hi,

Thanks for your query.

Considering your age, your irregular periods could be sign of you attaining menopause.

Usually menopause starts with irregular and spaced periods and find finally end with no further cycles thereon.

You may have to get yourself examined by a gynecologist to rule out any other causes for irregular bleeding.

Hope, I answered your query,

Wish you good health.

Regards,
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4433 Questions

premium_optimized

The User accepted the expert's answer

Share on
Why have I not had periods for two cycles after discontinuing Ovral-L?

Brief Answer: Menopause Detailed Answer: Hi, Thanks for your query. Considering your age, your irregular periods could be sign of you attaining menopause. Usually menopause starts with irregular and spaced periods and find finally end with no further cycles thereon. You may have to get yourself examined by a gynecologist to rule out any other causes for irregular bleeding. Hope, I answered your query, Wish you good health. Regards,